# SDR DALA2024020601569

- Difficulty date: February 6, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 74,559 hours, 29,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5304716) ON SVC FOUND MID AFT CEILING EXIT SIGN BROKEN. R/R MID AFT EXIT SIGN IAW B737 AMM 33-51. OPS CHK GOOD.
